# SDR IPXA2018103105509

- Difficulty date: October 18, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: ABA8513501
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT SLIDE MOUNT FITTING WAS WORN AND CHAFED.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG ABA8513, AND SRM 51-33-01.  MINOR.
